How Long Should the Peeling/flaking Occur from the Use of Trentinoin 0.05% That Was Prescribed by my Dr. Last? Continue Use?
- Asked by monicarachelle in Atlanta
- 1 year ago
Retin-A ( Trentinoin)
I usually recommend that my patients start with the low strength Retin-A ( .025%), and work their way up to 0.05%. You can mix the retin-a with a moisture cream, or simply apply it alone. Some patients will peel and have redness for a few weeks, while others will not. It is best to follow up with your Plastic Surgeon or Dermatologist for the best results.
Peeling and flaking from Tretinoin
You don't have to have it peel and flake for it to work. You can use Retin-A and Tretinoin products a few times a week, or daily, whatever works for you. I prefer my patients use it 2-3x a week, and if they can build up to daily use without peeling or flaking, ok. You can also try applying moisturizer over the product after you've used it at night, it does help keep it from peeling so much.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.